# SDR SWAA2019082036085

- Difficulty date: August 11, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 115A2930
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TRAILING EDGE MID SPAN BULKHEAD WBL 201.90 SEAL RETAINER WEB AFT OF LATERAL WEB CRACKED.      R&R WEB IAW SRM AND DWG.
